# SDR VNAA202310070003

- Difficulty date: September 9, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N612NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15477
- Aircraft time: 7,922 hours, 6,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140028
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ALONG LH INBOARD FLAP PANEL LOWER FACE.  NICKS OF LH INBOARD FLAP WAS REMOVED PER CRJ900 SRM 51-12-00-001-001-A01 AND WAS EVALUATED AS FOLLOWS: BTW FLS 45 TO FLS 65 WAS FOUND WITHIN LIMITS AND BTW FLS 15 TO FLS 45 WAS FOUND OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER SRM 57-52-01-201-005-A01
